Gesetzliche Normalzeiten im Polarraum


Contact
polarforschung [ at ] awi.de

Abstract


Item Type
"Polarforschung"
Authors
Divisions
Programs
Peer revision
Peer-reviewed
Publication Status
Published
Eprint ID
27911
Cite as
Schindler, G. (1965): Gesetzliche Normalzeiten im Polarraum , Polarforschung, Bremerhaven, Alfred Wegener Institute for Polar and Marine Research & German Society of Polar Research, 35 (1/2), pp. 67-68 .


Download
[img]
Preview
PDF (Fulltext)
Polarforsch1965_1-2_9.pdf

Download (204kB) | Preview
Cite this document as:

Share

Research Platforms
N/A

Campaigns


Actions
Edit Item Edit Item